# SDR 29GA2018041100001

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 36,554 hours, 40,564 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXITS SIGNS DIDN'T LIGHT UP AND FLOOR LIGHTS FROM ROW 8 AFT DIDN'T ILLUMINATE WITH EMERGENCY LIGHTS SWITCH IN THE ON POSITION.    FOUND THE CIRCUIT BREAKER L8 TRIPPED. RESET AND PERFORMED AN OPS CHECK OF THE EMERGENCY LIGHT SYSTEM IAW MM 33-50-00-05-1. CHECKED GOOD
